E. Jushenko

Search this author in Google Scholar


Articles: 3

$*$-wildness of some classes of $C^*$-algebras

Sergio Albeverio, Kate Jushenko, Daniil Proskurin, Yurii Samoilenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 4, 315-325

We consider the complexity of the representation theory of free products of $C^*$-algebras. Necessary and sufficient conditions for the free product of finite-dimensional $C^*$-algebras to be $*$-wild is presented. As a corollary we get criteria for $*$-wildness of free products of finite groups. It is proved that the free product of a non-commutative nuclear $C^*$-algebra and the algebra of continuous functions on the one-dimensional sphere is $*$-wild. This result is applied to estimate the complexity of the representation theory of certain $C^*$-algebras generated by isometries and partial isometries.

On $*$-wildness of a free product of finite-dimensional $C^*$-algebras

Ekaterina Jushenko, Konstantin Sukretniy

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 2, 151-156

In this paper we study the complexity of representation theory of free products of finite-dimensional $C^*$-algebras.

$*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group

Ekaterina Jushenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 376-382


All Issues